# SDR 2022FA0000320

- Difficulty date: June 30, 2022
- Submitted: June 30, 2022
- Operation: General aviation
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Component: Aft Engine Moun
- Component part number: 642230011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFM56-5B AFT ENGINE MOUNT WITH UNUSUAL DAMAGES ON BARREL NUT HOLE LOCATION. DAMAGES CAME FROM AN INCORRECT INSTALLATION OF  BARREL NUTS. ALL THE INFORMATION ABOUT THE EVENT IS RECORDED IN QA-22055
